# SDR R61A201305190470

- Difficulty date: May 19, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 16,163 hours, 12,755 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR DISARM INDICATOR WAS NOT SHOWING GREEN.  MAINTENANCE SECURED R2 DOOR LATCH INDICATOR PER EMB AMM AND OPS CHECKED GOOD.
